Recent progress in the theory of L-functions
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 6, 7 p.
@article{SDPP_1975-1976__17_1_A6_0,
     author = {Jutila, Matti},
     title = {Recent progress in the theory of L-functions},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {1},
     year = {1975-1976},
     note = {talk:6},
     zbl = {0364.10018},
     mrnumber = {447148},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_1_A6_0}
}
Jutila, Matti. Recent progress in the theory of L-functions. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 6, 7 p. http://www.numdam.org/item/SDPP_1975-1976__17_1_A6_0/

[1] Balasubramanian (R.) and Ramachandra (K.). - Two remarks on a result of Ramachandra, J. Indian Math. Soc., t. 38, 1974, p. 395-397. | MR 392861 | Zbl 0347.10030

[2] Fogels (E.). - On the zeros of L-functions, Acta Arithm., Warszawa, t. 11, 1965, p. 67-96. | MR 176962 | Zbl 0136.03004

[3] Gallagher (P.X.). - A large sieve density estimate near σ = 1 , Invent. Math., Berlin, t. 11, 1970, p. 329-339. | Zbl 0219.10048

[4] Huxley (M.N.). - The distribution of prime numbers. - Oxford, at the Clarendon Press, 1972 (Oxford mathematical Monographs). | MR 444593 | Zbl 0248.10030

[5] Huxley (M.N.). - On the difference between consecutive primes, Invent. Math., Berlin, t. 15, 1972, p. 164-170. | MR 292774 | Zbl 0241.10026

[6] Huxley (M.N.). - An imperfect hybrid zero-density estimate, Proc. London math. Soc. (to appear).

[7] Huxley (M.N.). - Large values of Dirichlet polynomials, I, Acta Arithm., Warszawa, t. 24, 1973, p. 329-346. | MR 330067 | Zbl 0252.10041

[8] Huxley (M.N.). - Large values of Dirichlet polynomials, II, Acta Arithm., Warszawa, t. 27, 1975, p. 159-169. | MR 360486 | Zbl 0268.10025

[9] Huxley (M.N.). - Large values of Dirichlet polynomials, III, Acta Arithm., Warszawa, t. 26, 1975, p. 435-444. | MR 379395 | Zbl 0268.10026

[10] Huxley (M.N.) and Jutila (M.). - Large values of Dirichlet polynomials, IV, Acta Arithm., Warszawa (to appear). | MR 485728 | Zbl 0352.10019

[11] Jutila (M.). - On two theorems of Linnik concerning the zeros of Dirichlet's L-functions, Ann. Acad. Sc. Fenn., Ser. A-I, n° 458, 1969, 32 p. | MR 276182 | Zbl 0186.36303

[12] Jutila (M.). - A new estimate for Linnik's constant, Ann. Acad. Sc. Fenn. , Ser. A-I, n° 471, 1970, 8 p. | MR 271056 | Zbl 0203.35404

[13] Jutila (M.). - On a density theorem of H. L. Montgomery for L-functions, Ann. Acad. Sc. Fenn., Ser. A-I, n° 520, 1972, 13 p. | MR 327681 | Zbl 0243.10033

[14] Jutila (M.). - On character sums and class numbers, J. Number Theory, t. 5, 1973, p. 203-214. | MR 335449 | Zbl 0257.10015

[15] Jutila (M.). - On mean values of Dirichlet polynomials with real characters, Acta Arithm., Warszawa, t. 27, 1975, p. 191-198. | MR 406954 | Zbl 0261.10028

[16] Jutila (M.). - On mean values of L-functions and short character sums with real characters, Acta Arithm., Warszawa, t. 26, 1975, p. 405-410. | MR 379397 | Zbl 0268.10024

[17] Jutila (M.). - On large values of Dirichlet polynomials, "Colloquium in number theory" [1974. Debrecen]. | Zbl 0333.10023

[18] Jutila (M.). - Zero-density estimates for L-functions, Acta Arithm., Warszawa , t. 32, 1977, p. 55-62. | MR 429790 | Zbl 0307.10045

[19] Lavrik (A.F.). - The functional equation for Dirichlet's L-functions and the divisor problem in progressions [in Russian], Izv. Akad. Nauk SSSR, Ser. mat., t. 30, 1966, p. 433-448. | MR 204381 | Zbl 0147.03002

[20] Lavrik (A.F.). - On the approximate functional equation for Dirichlet's L-functions [in Russian], Trudy Mosk. Mat. Obšč., t. 18, 1968, p. 91-104. | MR 236126 | Zbl 0167.31801

[21] Montgomery (H.L.). - Mean and large values of Dirichlet polynomials, Invent. Math., Berlin, t. 8, 1969, p. 334-345. | MR 268130 | Zbl 0204.37301

[22] Montgomery (H.L.). - Zeros of L-functions, Invent. Math., Berlin, t. 8, 1969, p. 346-354. | MR 249375 | Zbl 0204.37401

[23] Montgomery (H.L.). - Topics in multiplicative number theory. - Berlin, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 227). | MR 337847 | Zbl 0216.03501

[24] Montgomery (H.L.) and Selberg (A.). - Linnik's theorem (unpublished).

[25] Montgomery (H.L.) and Vaugham (R.C.). - Hilbert's inequality, J. London math. Soc., Series 2, t. 8, 1974, p. 73-82. | Zbl 0281.10021

[26] Motohashi (Y.). - On the zero-density theorem of Linnik (unpublished).

[27] Ramachandra (K.). - Some new density estimates for the zeros of the Riemann zeta-function, Ann. Acad. Sc. Fenn., Ser. A-I, 1975. | MR 384715 | Zbl 0317.10046

[28] Ramachandra (K.). - A simple proof of the mean fourth power estimate for ζ(1/2 + it) and L(1/2 + it , χ), Ann. Scuola Norm. Sup. Pisa, Cl. Sc., Serie 4, t. 1, 1974, p. 81-97. | Numdam | Zbl 0305.10036

[29] Ramachandra (K.). - Application of a theorem of Montgomery and Vaughan to the zeta-function (Preprint). | MR 382190

[30] Turán (P.). - On a density theorem of Ju. V. Linnik, Publ. Math. Inst. Hung. Acad. Sc., Ser. A, t. 6, 1961, p. 165-179. | MR 146155 | Zbl 0146.05802